# SDR AALA2009022500228

- Difficulty date: February 25, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N908AN
- Make and model: Boeing 737823
- Aircraft serial: 29510
- Aircraft time: 29,224 hours, 11,740 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR STRAP CORRODED AT MOUNT HOLE STATION 1023 AT LT BODY LINE 18.  REMOVED AND REPLACED STRAP IAW SRM 51-10-02 AT LT BODY LINE 18 STA 1023.
